# SDR DALA2023041202872

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING HCK, MULTIPLE LIGHTNING STRIKES WERE FOUND ON EXISTING DOUBLER INSTALLED PER ERA 503083-14, REV A. THE INSTALLED REPAIR WAS REMOVED AND NEW REPAIR INSTALLED. CORRECTIVE ACTION: REF ERA 607246-14. (2714778)
